• Differential and integral equations
    Volume 25, 2012

  • Nodal domains for an elliptic problem with the spectral parameter near the fourth eigenvalue

    J. Fleckinger, J.-P. Gossez, and F. de Thélin

    Volume 25, 2012, pages 1189-1202

  • Infinite semipositone problems with asymptotically linear growth forcing terms

    D.D. Hai, Lakshmi Sankar, and R. Shivaji

    Volume 25, 2012, pages 1175-1188

  • Traveling waves of a non-local conservation law

    Xinfu Chen and Huiqiang Jiang

    Volume 25, 2012, pages 1143-1174

  • A characterization of the mountain pass geometry for functionals bounded from below

    Gabriele Bonanno

    Volume 25, 2012, pages 1135-1142

  • Polynomial decay to a class of abstract coupled systems with past history

    L.P.V. Matos, D.S.A. Júnior, and M.L. Santos

    Volume 25, 2012, pages 1119-1134

  • Scattering and blowup problems for a class of nonlinear Schr"{o}dinger equations"

    Takafumi Akahori, Hiroaki Kikuchi, and Hayato Nawa

    Volume 25, 2012, pages 1075-1118

  • Sharp well-posedness and ill-posedness of a higher-order modified Camassa–Holm equation

    Wei Yan, Yongsheng Li, and Shiming Li

    Volume 25, 2012, pages 1053-1074

  • On the equation $detnabla varphi=f$ prescribing $varphi=0$ on the boundary

    Olivier Kneuss

    Volume 25, 2012, pages 1037-1052

  • Low regularity well-posedness for the periodic Kawahara equation

    Takamori Kato

    Volume 25, 2012, pages 1011-1036

  • Periodic solutions of a system of coupled oscillators with one-sided superlinear retraction forces

    Alessandro Fonda and Andrea Sfecci

    Volume 25, 2012, pages 993-1010

  • Multiple positive solutions for a quasilinear elliptic equation in ${mathbb R}^N$

    Honghui Yin, Zuodong Yang, and Zhaosheng Feng

    Volume 25, 2012, pages 977-992

  • Self-similarity, symmetries and asymptotic behavior in Morrey spaces for a fractional wave equation

    Marcelo Fernandes de Almeida and Lucas C.F. Ferreira

    Volume 25, 2012, pages 957-976

  • Energy decay estimates for wave equations with a fractional damping

    Ryo Ikehata and Masato Natsume

    Volume 25, 2012, pages 939-956

  • The virial theorem for higher-order differential operators

    Horst Behncke and Don Hinton

    Volume 25, 2012, pages 915-937

  • Critical exponents of the asymptotic formulas for two-parameter variational eigencurves

    Tetsutaro Shibata

    Volume 25, 2012, pages 899-914

  • The Davey Stewartson system in weak $L^p$ spaces

    Vanessa Barros

    Volume 25, 2012, pages 883-898

  • On resonant elliptic systems with rapidly rotating nonlinearities

    Pablo Amster, Mónica Clapp, and Julián Haddad

    Volume 25, 2012, pages 869-882

  • Multiplicity of solutions for a Kirchhoff equation with subcritical or critical growth

    Giovany M. Figueiredo and João R. Santos Junior

    Volume 25, 2012, pages 853-868

  • A Mathematical analysis of a model of structured Population (I)

    M. Boulanouar

    Volume 25, 2012, pages 821-852

  • Stationary free surface viscous flows without surface tension in three dimensions

    Frederic Abergel and Jacques-Herbert Bailly

    Volume 25, 2012, pages 801-820

  • Nonexistence of global solutions for a family of nonlocal or higher-order parabolic problems

    Ka-Luen Cheung and Zhenyu Zhang

    Volume 25, 2012, pages 787-800

  • Location of the blow-up set for a superlinear heat equation with small diffusion

    Yohei Fujishima

    Volume 25, 2012, pages 759-786

  • Large-time behavior of solutions to the drift-diffusion equation with fractional dissipation

    Masakazu Yamamoto

    Volume 25, 2012, pages 731-758

  • Oscillatory behavior near blow-up of the solutions to some second-order nonlinear ODE

    Faouzia Aloui

    Volume 25, 2012, pages 719-730

  • Local and global well posedness for the Chern-Simons-Dirac system in one dimension

    Nikolaos Bournaveas, Timothy Candy, and Shuji Machihara

    Volume 25, 2012, pages 699-718

  • Global existence of solutions to nonlinear dispersive wave equations

    Nakao Hayashi, Seishirou Kobayashi, and Pavel I. Naumkin

    Volume 25, 2012, pages 685-698

  • Global existence and blow up results for a heat equation with nonlinear nonlocal term

    Miguel Loayza

    Volume 25, 2012, pages 665-683

  • Quasilinear equations involving nonlinear Neumann boundary conditions

    Leonelo Iturriaga, Sebastián Lorca, Eugenio Saavedra, and Pedro Ubilla

    Volume 25, 2012, pages 657-664

  • Existence of compact support solutions for a quasilinear and singular problem

    Jacques Giacomoni, Habib Maagli, and Paul Sauvy

    Volume 25, 2012, pages 629-656

  • Interior $ L^p$ estimates for degenerate elliptic equations in divergence form with $VMO$ coefficients

    G. Di Fazio, M.S. Fanciullo, and P. Zamboni

    Volume 25, 2012, pages 619-628

  • On the support of solutions to the NLS-KdV system

    José Jiménez Urrea

    Volume 25, 2012, pages 611-618

  • Changing-sign solutions for the CR-Yamabe equation

    Ali Maalaoui and Vittorio Martino

    Volume 25, 2012, pages 601-609

  • Stability for the infinity-laplace equation with variable exponent

    Erik Lindgren and Peter Lindqvist

    Volume 25, 2012, pages 589-600

  • Uniqueness sets for minimization formulas

    Yasuhiro Fujita and Hitoshi Ishii

    Volume 25, 2012, pages 579-588

  • Existence for critical Hénon-type equations

    Wei Long and Jianfu Yang

    Volume 25, 2012, pages 567-578

  • Multiple solutions to the planar plateau problem

    Matthias Schneider

    Volume 25, 2012, pages 555-566

  • The elliptic Kirchhoff equation in $mathbb R^N$ perturbed by a local nonlinearity

    Antonio Azzollini

    Volume 25, 2012, pages 543-554

  • On the Brezis-Nirenberg Problem in a Ball

    Zhijie Chen and Wenming Zou

    Volume 25, 2012, pages 527-542

  • Resonance at the first eigenvalue for first-order systems in the plane: vanishing Hamiltonians and the Landesman-Lazer condition

    Maurizio Garrione

    Volume 25, 2012, pages 505-526

  • Weight estimates for solutions of linear singulardifferential equations of the first order and the Everitt-Giertz problem

    N.A. Chernyavskaya and L.A. Shuster

    Volume 25, 2012, pages 467-504

  • Existence of pseudo-symmetric solutions to a$P$-Laplacian four-point BVPs involving derivatives on time scales

    You-hui Su and Zhaosheng Feng

    Volume 25, 2012, pages 441-466

  • Nonlocal interaction equations: Stationary states and stability analysis

    Gaël Raoul

    Volume 25, 2012, pages 417-440

  • On the Liouville type theorems with weights for the Navier-Stokes equations and Euler equations

    Dongho Chae

    Volume 25, 2012, pages 403-416

  • Existence of a ground state and blow-up problem for a nonlinear Schrödinger equation with critical growth

    Takafumi Akahori, Slim Ibrahim, Hiroaki Kikuchi, and Hayato Nawa

    Volume 25, 2012, pages 383-402

  • The blow-up and lifespan of solutions to systems of semilinear wave equation with critical exponents in high dimensions

    Yuki Kurokawa, Hiroyuki Takamura, and Kyouhei Wakasa

    Volume 25, 2012, pages 363-382

  • Asymptotic profile of solutions for the limit unstable Cahn-Hilliard equation with inertial term

    Hiroshi Takeda and Shuji Yoshikawa

    Volume 25, 2012, pages 341-362

  • Stationary solutions to a Strain-gradient type thermoviscoelastic system

    Irena Paw?ow, Takashi Suzuki, and Sohei Tasaki

    Volume 25, 2012, pages 289-340

  • Simultaneous blowup and mass separation during collapse in an interacting system of chemotactic species

    Elio Eduardo Espejo, Angela Stevens, and Takashi Suzuki

    Volume 25, 2012, pages 251-288

  • Degenerate parabolic equation with critical exponent derived from the kinetic theory, III, $varepsilon$-regularity

    Takashi Suzuki and Ryo Takahashi

    Volume 25, 2012, pages 223-250

  • Blow-up analysis for some mean field equations involving probability measures from statistical hydrodynamics

    Tonia Ricciardi and Gabriella Zecca

    Volume 25, 2012, pages 201-222

  • Boundedness of weak solutions of degenerate quasilinear equations with rough coefficients

    D.D. Monticelli, S. Rodney, and R. L. Wheeden

    Volume 25, 2012, pages 143-200

  • Some new well-posedness results for the Klein-Gordon-Schrödinger system

    Hartmut Pecher

    Volume 25, 2012, pages 117-142

  • Behavior of solutions for a free boundary problem describing amoeba motion

    Harunori Monobe

    Volume 25, 2012, pages 93-116

  • A singular Sturm-Liouville equation under non-homogeneous boundary conditions

    Hernán Castro and Hui Wang

    Volume 25, 2012, pages 85 -92

  • Bilinear local smoothing estimate for Airy equation

    Soonsik Kwon and Tristan Roy

    Volume 25, 2012, pages 75-83

  • On the behaviour of solutions to the Dirichlet problem for the$p(x)$–Laplacian when $p(x)$ goes to $1$ in a subdomain

    Anna Mercaldo, Julio D. Rossi, Sergio Segura de León, and Cristina Trombetti

    Volume 25, 2012, pages 53-74

  • Asymptotic behavior for the Benjamin-Bona-Mahony equation in an exterior domain

    Celene Buriol, Eleni Bisognin, Vanilde Bisognin, and Ruy Coimbra Charão

    Volume 25, 2012, pages 31-52

  • Spectral properties of a coupled system of Schrödinger equations with time-periodic coefficients

    R. Coimbra Charão, G. Perla Menzala, M. Angelica Astaburuaga, and Claudio Fernández

    Volume 25, 2012, pages 21-30

  • Continuity properties of the data-to-solution map for the Periodic $b$-family equation

    Katelyn Grayshan

    Volume 25, 2012, pages 1-20